# SDR 96ZZZX6017

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5677U
- Make and model: Piper PA-28-140
- Aircraft serial: 2826474
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Pipe
- Part number: 6366602
- Condition: Cracked
- Location: Nr 1 Cyl Exh
- Part time: 2,346 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HEARD NOISE DURING FLIGHT.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND NR 1 CYLINDER EXHAUST PIPE CRACKED AROUND REINFORCEMENT.
